advertisement
Question
Posted by: Jenny | 2010/10/14

Breathless

My husband is always feeling ill. Be it after he eats (especially a sandwich and so therefor we have changed to different types of makes of breads etc which helps for a while but then it starts again). He says he does not feel nauseous, it''s just a weird feeling. He is always saying that his heart is missing a beat (he is on Exforge and Ravamil) but he does not want to go to a doctor when i tell him to. He is always breathless - even if he walks to another room or showers he is out of breath. He is 64 years old. What is wrong - is it his medication making him feel like this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jenny
This may be due to side effects of the Ravamil and he definitely needs to see your doctor for a follow up and ECG. The breathlessness and uncomfortable feeling when eating could be signs of heart failure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/14

Hallo Jenny
This may be due to side effects of the Ravamil and he definitely needs to see your doctor for a follow up and ECG. The breathlessness and uncomfortable feeling when eating could be signs of heart failure.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement